RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 1, Pages 41–43 (Mi dan36570)  

MATHEMATICS

Measures on topological Boolean rings

L. Ya. Savel'ev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (456 kB)

Bibliographic databases:
UDC: 519.53:513.83
Presented: А. Д. Александров
Received: 13.05.1971

Citation: L. Ya. Savel'ev, “Measures on topological Boolean rings”, Dokl. Akad. Nauk SSSR, 202:1 (1972), 41–43

Citation in format AMSBIB
\Bibitem{Sav72}
\by L.~Ya.~Savel'ev
\paper Measures on topological Boolean rings
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 1
\pages 41--43
\mathnet{http://mi.mathnet.ru/dan36570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0340541}
\zmath{https://zbmath.org/?q=an:0245.28009}


Linking options:
  • http://mi.mathnet.ru/eng/dan36570
  • http://mi.mathnet.ru/eng/dan/v202/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:28
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019